Volatility in options formulae for general stochastic dynamics

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)435 - 446
Number of pages12
JournalDiscrete and Continuous Dynamical Systems - Series B
Volume19
Issue number2
DOIs
Publication statusPublished - 2014

Cite this

@article{a1dbdc7e4e8a4d3ea4496556a2177fce,
title = "Volatility in options formulae for general stochastic dynamics",
author = "Kais Hamza and Klebaner, {Fima C} and Olivia Mah",
year = "2014",
doi = "10.3934/dcdsb.2014.19.435",
language = "English",
volume = "19",
pages = "435 -- 446",
journal = "Discrete and Continuous Dynamical Systems - Series B",
issn = "1531-3492",
publisher = "American Institute of Mathematical Sciences (AIMS)",
number = "2",

}

Volatility in options formulae for general stochastic dynamics. / Hamza, Kais; Klebaner, Fima C; Mah, Olivia.

In: Discrete and Continuous Dynamical Systems - Series B, Vol. 19, No. 2, 2014, p. 435 - 446.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Volatility in options formulae for general stochastic dynamics

AU - Hamza, Kais

AU - Klebaner, Fima C

AU - Mah, Olivia

PY - 2014

Y1 - 2014

U2 - 10.3934/dcdsb.2014.19.435

DO - 10.3934/dcdsb.2014.19.435

M3 - Article

VL - 19

SP - 435

EP - 446

JO - Discrete and Continuous Dynamical Systems - Series B

JF - Discrete and Continuous Dynamical Systems - Series B

SN - 1531-3492

IS - 2

ER -